On optimal proportional reinsurance and investment in a Markovian regime-switching economy

Xin Zhang*, Tak Kuen Siu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

In this paper, the surplus of an insurance company is modeled by a Markovian regimeswitching diffusion process. The insurer decides the proportional reinsurance and investment so as to increase revenue. The regime-switching economy consists of a fixed interest security and several risky shares. The optimal proportional reinsurance and investment strategies with no short-selling constraints for maximizing an exponential utility on terminal wealth are obtained.

Original languageEnglish
Pages (from-to)67-82
Number of pages16
JournalActa Mathematica Sinica, English Series
Volume28
Issue number1
DOIs
Publication statusPublished - Jan 2012

Fingerprint

Dive into the research topics of 'On optimal proportional reinsurance and investment in a Markovian regime-switching economy'. Together they form a unique fingerprint.

Cite this